# SDR 98UAL900611

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7270U
- Make and model: Boeing 727222
- Aircraft serial: 21417
- Engine: Pwa JT8D15
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Out Of Adjust
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT 100 KNOTS DUE TO NR 3 ENGINE LOW EPR (1.8) WITH THROTTLE 2-3 INCHES BEYOND NR 1 AND 2 ENGINES. RPM WAS GOOD AT 99 PERCENT AND FUEL FLOW MATCHED NR 1 AND 2 ENGINES. *S/D*  ADJUSTED RIG ON NR 3 THROTTLE.  CHECKED INLET AND EXHAUST.  CHECKED OPERATION OF THE INTERCOMPRESSOR BLEED VALVES AND REPLACED THE PRESSURE RATIO BLEED CONTROL ASSEMBLY.  ACCOMPLISHED FULL RUNUP AND ALL INDICATIONS WERE NORMAL.
